# SDR ECPR2017101276877

- Difficulty date: October 12, 2017
- Submitted: March 28, 2018
- Operation: General aviation
- Aircraft: N158ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2842030
- Aircraft time: 10,908 hours
- Engine: Lyc O320D3G
- Engine time: 2,982 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 17B23936
- Condition: Damaged
- Location: Nr 1 Cylinder
- Part time: 981 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND THAT THE NR 1 ENGINE CYLINDER HAD LOW COMPRESSION.  INVESTIGATION FOUND THAT THE EXHAUST VALVE FACE AND EXHAUST SEAT INTERFACE SHOWED EXCESSIVE WEAR CAUSING THE EXHAUST VALVE FACE TO CUP.
